Über die 0-Inversionssätze der Limitierungsverfahren.

J. Karamata

Mathematische Zeitschrift (1933)

  • Volume: 37, page 582-588
  • ISSN: 0025-5874; 1432-1823

How to cite


Karamata, J.. "Über die 0-Inversionssätze der Limitierungsverfahren.." Mathematische Zeitschrift 37 (1933): 582-588. <http://eudml.org/doc/168470>.

author = {Karamata, J.},
journal = {Mathematische Zeitschrift},
pages = {582-588},
title = {Über die 0-Inversionssätze der Limitierungsverfahren.},
url = {http://eudml.org/doc/168470},
volume = {37},
year = {1933},

AU - Karamata, J.
TI - Über die 0-Inversionssätze der Limitierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 582
EP - 588
UR - http://eudml.org/doc/168470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.